The Heights theorem for quadratic differentials on Riemann surfaces

Albert Marden Forschungsinstitut für Mathematik ETH Zürich, Switzerland Kurt Strebel Universität Zürich, Zürich, Switzerland

TBD mathscidoc:1701.331650

Acta Mathematica, 153, (1), 153-211, 1982.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 258 downloads ] [ 0 comments ] [ Cited by 18 ]
@inproceedings{albert1982the,
  title={The Heights theorem for quadratic differentials on Riemann surfaces},
  author={Albert Marden, and Kurt Strebel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302802323359},
  booktitle={Acta Mathematica},
  volume={153},
  number={1},
  pages={153-211},
  year={1982},
}
Albert Marden, and Kurt Strebel. The Heights theorem for quadratic differentials on Riemann surfaces. 1982. Vol. 153. In Acta Mathematica. pp.153-211. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302802323359.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved